Error analysis of Jacobi derivative ...
Type de document :
Article dans une revue scientifique: Article original
Titre :
Error analysis of Jacobi derivative estimators for noisy signals
Auteur(s) :
Liu, Da-Yan [Auteur]
Non-Asymptotic estimation for online systems [NON-A]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Laboratoire d'Automatique, Génie Informatique et Signal [LAGIS]
Gibaru, Olivier [Auteur]
Laboratoire de Métrologie et de Mathématiques Appliquées [L2MA]
Non-Asymptotic estimation for online systems [NON-A]
Perruquetti, Wilfrid [Auteur]
Systèmes Non Linéaires et à Retards [SyNeR]
Non-Asymptotic estimation for online systems [NON-A]
Non-Asymptotic estimation for online systems [NON-A]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Laboratoire d'Automatique, Génie Informatique et Signal [LAGIS]
Gibaru, Olivier [Auteur]
Laboratoire de Métrologie et de Mathématiques Appliquées [L2MA]
Non-Asymptotic estimation for online systems [NON-A]
Perruquetti, Wilfrid [Auteur]

Systèmes Non Linéaires et à Retards [SyNeR]
Non-Asymptotic estimation for online systems [NON-A]
Titre de la revue :
Numerical Algorithms
Pagination :
53-83
Éditeur :
Springer Verlag
Date de publication :
2011-02-22
ISSN :
1017-1398
Mot(s)-clé(s) en anglais :
Numerical differentiation
Jacobi orthogonal polynomials
Stochastic process
Stochastic integrals
Error bound
Jacobi orthogonal polynomials
Stochastic process
Stochastic integrals
Error bound
Discipline(s) HAL :
Mathématiques [math]/Analyse numérique [math.NA]
Résumé en anglais : [en]
Recent algebraic parametric estimation techniques (see \cite{garnier,mfhsr}) led to point-wise derivative estimates by using only the iterated integral of a noisy observation signal (see \cite{num0,num}). In this paper, ...
Lire la suite >Recent algebraic parametric estimation techniques (see \cite{garnier,mfhsr}) led to point-wise derivative estimates by using only the iterated integral of a noisy observation signal (see \cite{num0,num}). In this paper, we extend such differentiation methods by providing a larger choice of parameters in these integrals: they can be reals. For this, %as in \cite{num0,num}, the extension is done via a truncated Jacobi orthogonal series expansion. Then, the noise error contribution of these derivative estimations is investigated: after proving the existence of such integral with a stochastic process noise, their statistical properties (mean value, variance and covariance) are analyzed. In particular, the following important results are obtained: \begin{description} \item[$a)$] the bias error term, due to the truncation, can be reduced by tuning the parameters, \item[$b)$] such estimators can cope with a large class of noises for which the mean and covariance are polynomials in time (with degree smaller than the order of derivative to be estimated), \item[$c)$] the variance of the noise error is shown to be smaller in the case of negative real parameters than it was in \cite{num0,num} for integer values. \end{description} Consequently, these derivative estimations can be improved by tuning the parameters according to the here obtained knowledge of the parameters' influence on the error bounds.Lire moins >
Lire la suite >Recent algebraic parametric estimation techniques (see \cite{garnier,mfhsr}) led to point-wise derivative estimates by using only the iterated integral of a noisy observation signal (see \cite{num0,num}). In this paper, we extend such differentiation methods by providing a larger choice of parameters in these integrals: they can be reals. For this, %as in \cite{num0,num}, the extension is done via a truncated Jacobi orthogonal series expansion. Then, the noise error contribution of these derivative estimations is investigated: after proving the existence of such integral with a stochastic process noise, their statistical properties (mean value, variance and covariance) are analyzed. In particular, the following important results are obtained: \begin{description} \item[$a)$] the bias error term, due to the truncation, can be reduced by tuning the parameters, \item[$b)$] such estimators can cope with a large class of noises for which the mean and covariance are polynomials in time (with degree smaller than the order of derivative to be estimated), \item[$c)$] the variance of the noise error is shown to be smaller in the case of negative real parameters than it was in \cite{num0,num} for integer values. \end{description} Consequently, these derivative estimations can be improved by tuning the parameters according to the here obtained knowledge of the parameters' influence on the error bounds.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Fichiers
- https://hal.inria.fr/inria-00573270/document
- Accès libre
- Accéder au document
- http://arxiv.org/pdf/1103.0652
- Accès libre
- Accéder au document
- https://hal.inria.fr/inria-00573270/document
- Accès libre
- Accéder au document
- https://hal.inria.fr/inria-00573270/document
- Accès libre
- Accéder au document
- https://hal.inria.fr/inria-00573270/document
- Accès libre
- Accéder au document
- document
- Accès libre
- Accéder au document
- finale_corrige_V1.pdf
- Accès libre
- Accéder au document
- 1103.0652
- Accès libre
- Accéder au document
- document
- Accès libre
- Accéder au document
- finale_corrige_V1.pdf
- Accès libre
- Accéder au document